Sh:767

Bib entry
@article{Sh:767,
 author = {Shelah, Saharon and Tsuboi, Akito},
 title = {{Definability of initial segments}},
 journal = {Notre Dame J. Formal Logic},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {43},
 number = {2},
 year = {2002},
 pages = {65--73 (2003)},
 issn = {0029-4527},
 doi = {10.1305/ndjfl/1071509428},
 mrclass = {03C62 (03C55 03H15)},
 mrnumber = {2033316},
 mrreviewer = {Roman Kossak},
 doi = {10.1305/ndjfl/1071509428},
 note = {\href{https://arxiv.org/abs/math/0104277}{arXiv: math/0104277}},
 arxiv_number = {math/0104277}
}